# SDR SWIA2025092900014

- Difficulty date: September 14, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,691 hours, 8,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH BEAM CORRODED AT FR 87.
